I have recently started on Microgynon 30 and just wanted to check to see whether anyone else had the same effects and did they eventually go.
I was on it for about two years and had no probs at all but had about a year break from it.
My breasts have grown and are very sore.
Getting bloated and feeling a bit sick.
Please reply if you got these symptoms and if you had any other reactions.
**Mod response from Jo7: Jan 2012**
Although this thread is now closed, it's a really popular one if you find us through search So, we've edited this original post to include the facts and info you need if you're worried about Microgynon
Firstly, it's really common to experience side effects when taking the pill - especially in the first 3 months while your body is adjusting to the change of hormones.
It's worth pointing out that there are over 30 different brands of contraceptive pill and it's also quite normal to not always suit the first brand you try.
Take a look at these two TheSite articles full of advice and info on the matter:
Finding the right contraceptive pill
The pill: Common side effects
The best bet if you're suffering from side-effects, are unsure about what pill to go on or thinking about changing, is to chat to your GP